Thread: Timing of Clomid side effects
04-15-2004, 05:14 AM #1
Timing of Clomid side effects
A lot of people have a tough time while on Clomid. It seems the first couple weeks are fine but the last week is when most people complain about side effects. Maybe a bit ironic, since we frontload Clomid.
Just wondering when everyone here experiences the worst side effects.
04-15-2004, 09:13 AM #2Originally Posted by Boardrider
Some will have visual side effects from clomid and if this is a problem then the frontload isn't a good idea and is not necessary either.
04-15-2004, 09:24 AM #3Respected Member
- Join Date
- Apr 2002
- Miller's Crossing
Only side effect I've ever had from clomid is tracers, and they are really bad for me at any dose above 100mg. I get about the same amount of acne on, as with PCT
04-15-2004, 10:12 AM #4
I expierience the most visual distortion soon after the 300mg dose. I wont use 300mg ever again, and I dont feel that it is better than a 100mg throughout dose schedule.
04-15-2004, 11:35 AM #5
I have experienced no visual affects from clomid at any dosage so far. Lucky me...but I certainly do experience the acne during PCT. Not liking that.
06-22-2004, 08:02 PM #6Associate Member
- Join Date
- Feb 2004
for some reason i got fat as hell when on clomid and hcg . free test was like low 100's and i hadnt done any juice for about 5 months but i sure packed the weight but i was out of the gym the whole time while on it because of injury and not feeling good from having low test levels. so not sure if it was the pct or the lazy ass id become or both!!!!!!!!!
06-23-2004, 08:48 PM #7Associate Member
- Join Date
- Dec 2003
I just took my 300mg dose today and i thought my vision was a little messed up. I didnt even put 2and2 together but now i realize it is from the clomid. Should i do anything different for the rest of my pct. Thanks guys
06-24-2004, 07:20 AM #8
im on day 4 of pct and i feel great!! How long does it take b4 u all start feelin these effects? My last shot of prop was a week ago and i feel like im still on.
06-24-2004, 07:54 AM #9
no guarantee that you will get those effects. I have never had bad sides from clomid other than mood swings.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)